MathSciNet Relay Station
MathSciNet bibliographic data
MR569522 60E05
Pitman, E. J. G. Subexponential distribution functions. J. Austral. Math. Soc. Ser. A 29 (1980), no. 3, 337–347.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement